# SDR 08FDEA04885

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1493577
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE FRAME SUPPORT CORROSION AT STA 600 - 620, RBL 47 UPPER AND LOWER SURFACE REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED AND NEW STRAP, TREATED AND PRIMED AND INSTALLED.  CLASSIFIED AS A MINOR REPAIR.
